PERFECT QUADRILATERAL RIGHT PRISMS

Allan J. Macleod

Research output: Contribution to journalArticle

Abstract

We consider right prisms with horizontal quadrilateral bases and tops, and vertical rectangular sides. We look for examples where all the edges, face diagonals and space diagonals are integers. We find examples when the base is an isosceles trapezium or a parallelogram, but no solution for a kite or rhombus.
Original languageEnglish
Pages (from-to)1689-1705
JournalRocky Mountain Journal of Mathematics
Volume43
Issue number5
DOIs
Publication statusPublished - 2013

Cite this